# SDR CA000110076

- Difficulty date: November 22, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Aircraft time: 28,539 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: FRF6327PW08
- Condition: Corroded
- Location: Nlg
- Component: Connector Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION ON THE ELECTRICAL HARNESS IN THE NOSE GEAR WHEELWELL, THE ELECTRICAL HARNESS BRACKET ALD393 AND THE CONNECTOR D40488P FOUND CONTAMINATED WITH WATER ON 25 PERCENT OF CONNECTOR AREA.  CAUSES WIRES TO BECOME BRITTLE AT CRIMPED AREA.  THE BACKSHELL OF THE CONNECTOR WAS SEIZED DUE TO CORROSION.  CONNECTOR, BACKSHELL AND PLUG REPLACED.  SI 3-24-007 APPLIES.
